| Model Number |
3CX*FX15RW30C |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.
Event or Problem Description
The user facility reported to terumo cardiovascular that during cardiopulmonary bypass, the oxygenator failed after 240 minutes on bypass.As per user facility, partial pressure of oxygen (pao2) dropped into the 50's.No known consequence or health impact to patient.Product was not changed out.Procedure completed successfully.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on february 20, 2024.Upon further investigation of the reported event, the following information is new and/or changed: d9 (device availability - added date returned to manufacturer).G3 (date received by manufacturer).G6 (indication that this is a follow-up report).H2 (follow-up due to additional information).H3 (evaluation is in progress, but not yet concluded).A second follow-up will be submitted upon completion of the investigation and/or submission of new information, thus tcvs references conclusions code 11.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.Upon further investigation of the reported event, the following information is new and/or changed: a2 (added patient age).A3a (added patient sex).B5 (updated describe event or problem).G3 (date received by manufacturer).G6 (indication that this is a follow-up report).H2 (follow-up due to additional information and device evaluation).H3 (device evaluated by manufacturer).H6 (identification of evaluation codes 10, 3331, 213, 67).The returned sample was visually inspected upon receipt, with no anomalies such as breakage.It was then rinsed and dried, and the amount of oxygen transfer and carbon dioxide gas removal were measured according to product inspection procedure.It was confirmed to meet factory's specifications, with no anomaly found.The manufacturing and incoming inspection records of the actual sample were reviewed, with no anomalies found.The root cause could not be determined as it was found to function as intended.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
Event or Problem Description
Additional information received indicates that the patient was on extracorporeal life support (ecls).